Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 10, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 10, 2020, 5:22 PM CST for Christian County, Greene County, Stone County, Missouri. It was in force for 38 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 10, 2020, 5:22 PM CST (23:22 UTC)
- Expired
- Jan 10, 2020, 6:00 PM CST
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, MO, Greene County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 9 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 5:29 PM CST | HAIL 1 | 4 W Springfield, MO | PUBLIC REPORT OF QUARTER SIZE HAIL. |
| Jan 10, 5:30 PM CST | HAIL 1 | 5 W Springfield, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Jan 10, 5:34 PM CST | HAIL 1 | 3 Nne Battlefield, MO | REPORT OF QUARTER SIZE HAIL NEAR GOLDEN AVE AND SCENIC AVE. |
| Jan 10, 5:40 PM CST | HAIL 1.75 | 3 Ene Springfield, MO | DELAYED REPORT AND PICTURE OF GOLF BALL SIZED HAIL ON EAST SIDE OF SPRINGFIELD. |
| Jan 10, 5:41 PM CST | TSTM WND DMG | 3 Nw Turners, MO | LARGE BARN DESTROYED. AN AREA OF DAMAGE TO TREES AND SOME STRUCTURES EXTENDS TO THE NORTHEAST FROM THIS AREA. FR132 AND FR193. TIME BASED ON RADAR. |
| Jan 10, 5:42 PM CST | HAIL 1.25 | 3 Nne Springfield, MO | REPORT OF HALF DOLLAR SIZED HAIL. |
| Jan 10, 5:42 PM CST | TORNADO | 2 Nw Turners, MO | THE TORNADO PRODUCED EF1 DAMAGE WITH MAXIMUM WINDS UP TO 98 MPH AND A MIX WIDTH OF 75 YARDS. THE TORNADO WAS ON THE GROUND FOR 11 MINUTES ALONG A 7 MILE PATH. THE TORNADO TOUCHED DOWN EAST OF SPRINGFIELD AND LIFTED JUST NORTH OF STRAFFORD. THE TORNADO RESULTED |
| Jan 10, 5:43 PM CST | HAIL 1 | 4 Nne Springfield, MO | QUARTER HAIL ON GLENSTONE AVENUE NEAR I-44 IN SPRINGFIELD. |
| Jan 10, 5:50 PM CST | TSTM WND DMG | Strafford, MO | DAMAGE TO BUSINESS AND ROOFS ON MULTIPLE HOMES IN A PATH THROUGH STRAFFORD. POSSIBLE TORNADO. |
| Jan 10, 5:57 PM CST | HAIL 1 | 3 Ne Springfield, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
167
WUUS53 KSGF 102322
SVRSGF
MOC043-077-209-110000-
/O.NEW.KSGF.SV.W.0010.200110T2322Z-200111T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
522 PM CST Fri Jan 10 2020
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northwestern Christian County in southwestern Missouri...
North central Stone County in southwestern Missouri...
Central Greene County in southwestern Missouri...
* Until 600 PM CST.
* At 521 PM CST, severe thunderstorms were located along a line
extending from near Republic to near Clever to 6 miles east of
Crane, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Springfield... Nixa...
Republic... Battlefield...
Willard... Strafford...
Clever... Fair Grove...
Brookline... Glidewell...
Ebenezer... Bassville...
Boaz... Galloway...
This includes Interstate 44 between mile markers 64 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3686 9347 3702 9347 3719 9352 3742 9338
3742 9311 3741 9311 3724 9312
TIME...MOT...LOC 2321Z 209DEG 33KT 3718 9347 3707 9344 3691 9346
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Albano3 follow-up statements
277
WWUS53 KSGF 102335
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
535 PM CST Fri Jan 10 2020
MOC043-077-209-110000-
/O.CON.KSGF.SV.W.0010.000000T0000Z-200111T0000Z/
Christian MO-Stone MO-Greene MO-
535 PM CST Fri Jan 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR NORTHWESTERN CHRISTIAN...NORTH CENTRAL STONE AND CENTRAL GREENE
COUNTIES...
At 534 PM CST, severe thunderstorms were located along a line
extending from near Willard to near Battlefield to near Clever,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management reported quarter-zise hail on the
south side of Springfield.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield... Nixa...
Republic... Battlefield...
Willard... Strafford...
Clever... Fair Grove...
Brookline... Glidewell...
Ebenezer... Bassville...
Boaz... Galloway...
This includes Interstate 44 between mile markers 64 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for southwestern
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3686 9347 3702 9347 3719 9352 3742 9338
3742 9311 3741 9311 3724 9312
TIME...MOT...LOC 2334Z 270DEG 33KT 3726 9341 3715 9338 3699 9340
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Albano534
WWUS53 KSGF 102343
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
543 PM CST Fri Jan 10 2020
MOC043-209-102352-
/O.CAN.KSGF.SV.W.0010.000000T0000Z-200111T0000Z/
Christian MO-Stone MO-
543 PM CST Fri Jan 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHRISTIAN AND
NORTH CENTRAL STONE COUNTIES IS CANCELLED...
A Tornado Watch remains in effect until 200 AM CST for southwestern
Missouri.
LAT...LON 3710 9343 3717 9333 3742 9338 3741 9311
3724 9312 3710 9326
TIME...MOT...LOC 2342Z 267DEG 44KT 3736 9322 3720 9320 3714 9318
$$
MOC077-110000-
/O.CON.KSGF.SV.W.0010.000000T0000Z-200111T0000Z/
Greene MO-
543 PM CST Fri Jan 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR EASTERN GREENE COUNTY...
At 542 PM CST, severe thunderstorms were located along a line
extending from near Fair Grove to near Springfield to 6 miles west of
Rogersville, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Springfield... Battlefield...
Strafford... Fair Grove...
Glidewell... Ebenezer...
Bassville... Galloway...
This includes Interstate 44 between mile markers 75 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for southwestern
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3710 9343 3717 9333 3742 9338 3741 9311
3724 9312 3710 9326
TIME...MOT...LOC 2342Z 267DEG 44KT 3736 9322 3720 9320 3714 9318
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Albano634
WWUS53 KSGF 102359
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
559 PM CST Fri Jan 10 2020
MOC077-110009-
/O.EXP.KSGF.SV.W.0010.000000T0000Z-200111T0000Z/
Greene MO-
559 PM CST Fri Jan 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY WILL
EXPIRE AT 600 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 200 AM CST for southwestern
Missouri.
LAT...LON 3710 9343 3717 9333 3742 9338 3741 9311
3724 9312 3710 9326
TIME...MOT...LOC 2359Z 270DEG 33KT 3749 9313 3733 9311 3727 9309
$$
AlbanoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 3:32 PM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Jan 10, 3:32 PM CST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
332 PM CST Fri Jan 10 2020
.SHORT TERM...(This evening through Saturday)
Issued at 251 PM CST Fri Jan 10 2020
Storms expanded and moved northeast into the area over the past
couple of hours. Limited instability (but enough) and backed low
level flow/good low level helicity and vertical shear have allowed
some mini supercells to to develop northwest-southwest of KSGF.
Instability/mlcape will remain 500-1000 j/kg in an area
east/ahead of the convection that is in place now (sw and south
central MO). Expect a broken line of convection to move northeast
into southern MO toward 00z/6pm then shift east and northeast in
areas along and east of hwy 65 and south of I-44. Storm mode looks
to be a mix of mini supercells, and broken lines segments.
Damaging wind/tornado threat will continue for much or our eastern
cwfa through midnight before the activity shifts east of the
area.
Heavy rain is the another concern and not much change is in the
forecast with storm totals of 3-4 inches common which will
produce flooding. No changes to the watch are expected.
Cold air will move southeast into the region late tonight into
Saturday. In general guidance has backed off a little on the snow
but still looking at trace amounts to around three inches with
highest amounts in our northwest counties. As the cold air moves
in, the shallow nature of the initial push should result in a
changeover to freezing rain/drizzle then sleet late tonight, then
finally snow Saturday as precip wraps around the exiting upper
low. Still have an ice accumulation of around a tenth of an inch
for the western cwfa. No changes planned to winter products.
.LONG TERM...(Saturday Night through Friday)
Issued at 251 PM CST Fri Jan 10 2020
Saturday night-Sunday: A sfc ridge will move quickly through
Saturday night with temperatures falling into the teens-20s.
Guidance might be a little aggressive in the warmup on Sunday,
but south winds will kick in with a moderating temperature trend.
Monday-Friday: Mild weather is expected Monday-Tuesday with
limited rain/precip potential. A sfc low low is expected to pass
through the region Wednesday (decent agreement with global
models). Some limited light rain potential is there but there
won't be a ton of moisture to work with. Cold air will nose it's
way south briefly in the wake of the low. There is some potential
for another mid latitude system late in the week with a quick
zonal upper air pattern in place.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1229 PM CST Fri Jan 10 2020
KSGF/KJLN/KBBG tafs: MVFR/VFR ceilings to start. Showers and
thunderstorms will increase over the area over the next couple of
hours with periodic IFR visibility with heavier showers.
Eventually a stationary front now north and west of the taf sites
will surge southeast through the region with IFR conditions
becoming common behind the front. Precipitation is expected to
change to a wintry mix late in the period at KJLN then KSGF and
continue through the end of the period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late tonight for MOZ055>058-066>071-
077>083-088>098-101>106.
Winter Weather Advisory from midnight tonight to midnight CST
Saturday night for MOZ057-058-069>071-079>083-090>096-
101>104.
Winter Storm Warning from 6 PM this evening to midnight CST
Saturday night for MOZ055-056-066>068-077-078-088-089.
KS...Flash Flood Watch through late tonight for KSZ073-097-101.
Winter Storm Warning from 6 PM this evening to midnight CST
Saturday night for KSZ073-097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSAHazardous weather outlook, Jan 10, 10:31 AM CST, 6 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1031 AM CST Fri Jan 10 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111645- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1031 AM CST Fri Jan 10 2020 ...Storm System Is Expected to Bring a Variety of Hazardous Weather to the Outlook Area... This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Limited hail risk. Limited thunderstorm wind damage risk. Elevated flooding risk. Limited lightning risk. Limited excessive cold risk. Limited non thunderstorm wind risk. Elevated ice accumulation risk. Limited snow and sleet risk. DISCUSSION... Widespread showers and thunderstorms will develop by early afternoon over western sections of the outlook area and spread east later this afternoon and tonight. The overall heaviest rain is expected to occur this afternoon and tonight. Storm total rainfall amounts are expected to range from 2.5 to 4 inches. Localized amounts of around 5 to 6 inches will be possible where thunderstorms persist for longer periods. Widespread rainfall of this magnitude will likely cause the flooding of numerous rivers, creeks, and low water crossings. Severe thunderstorms will be possible this afternoon into early tonight. Damaging winds, tornadoes, and large hail will all be possible with these storms. As colder air moves into the area, rain will transition to a wintry mix of freezing rain, sleet, and snow late this evening into tonight over northwest sections of the outlook area. Greatest accumulations through tonight will occur from southeast Kansas into central Missouri. Wind chills will also drop into the teens in this area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A wintry mix or freezing rain, sleet, and snow is expected across much of the area Saturday morning, transitioning to snow through the day. The greatest accumulations will be over the northwest portion of the outlook area from southeast Kansas into central Missouri, with the lowest accumulations over south-central Missouri. Wind chills will fall into the teens and single digits through the day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Jan 10, 3:05 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 1 W FAIR PLAY 37.63N 93.60W
01/10/2020 POLK MO EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
W FAIR PLAY. 203 HIGHWAY 32 2 BARNS
DESTROYED ALONG WITH POWER LINES DOWN IN
THIS AREA.
&&
TEOLocal storm report, Jan 10, 3:50 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO 2 W FAIR PLAY 37.63N 93.61W
01/10/2020 POLK MO EMERGENCY MNGR
TORNADO OF UNKNOWN INTENSITY OBSERVED. TIME
BASED ON RADAR.
&&
TEOLocal storm report, Jan 10, 4:40 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD 3 SSW WALNUT GROVE 37.37N 93.58W
01/10/2020 GREENE MO FIRE DEPT/RESCUE
REPORT OF WATER OVER THE ROADWAY ON HIGHWAY
V NEAR FARM ROAD 33.
&&
KPLocal storm report, Jan 10, 4:44 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD 3 S WALNUT GROVE 37.37N 93.55W
01/10/2020 GREENE MO FIRE DEPT/RESCUE
REPORT OF FLASH FLOODING OVER FARM ROAD 45
NEAR FARM ROAD 36 ALONG SUGAR CREEK.
&&
KPLocal storm report, Jan 10, 4:47 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM FLASH FLOOD 1 SE MONETT 36.91N 93.91W
01/10/2020 BARRY MO AMATEUR RADIO
REPORT OF STREET FLOODING NEAR HIGHWAY 60 IN
MONETT.
&&
KPLocal storm report, Jan 10, 4:52 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM FLASH FLOOD WHEATON 36.77N 94.06W
01/10/2020 BARRY MO TRAINED SPOTTER
REPORT OF STREET FLOODING NEAR WHEATON CITY
PARK IN THE CITY OF WHEATON, MISSOURI.
&&
KPThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 2:55 AM CST | Winter Storm Warning | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 3 more | 39 hr |
| Jan 10, 2:55 AM CST | Winter Weather Advisory | SGF | Barry, Camden, Christian, Dallas, Dent, Douglas and 15 more | 39 hr |
| Jan 10, 9:14 AM CST | River Flood Warning | SGF | Vernon | 4 days |
| Jan 10, 9:14 AM CST | River Flood Warning | SGF | St. Clair | 19 hr |
| Jan 10, 10:16 AM CST | River Flood Warning | SGF | Shannon | 52 hr |
| Jan 10, 10:16 AM CST | River Flood Warning | SGF | Shannon | 62 hr |
| Jan 10, 10:19 AM CST | River Flood Warning | SGF | Stone | 53 hr |
| Jan 10, 12:29 PM CST | Special Weather Statement | SGF | Barton | 46 min |
| Jan 10, 12:46 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 44 min |
| Jan 10, 1:11 PM CST | Special Weather Statement | SGF | Barry | 34 min |
| Jan 10, 1:23 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 52 min |
| Jan 10, 1:42 PM CST | Tornado Warning | SGF | Cedar, Vernon | 33 min |
| Jan 10, 1:54 PM CST | Special Weather Statement | SGF | Dade | 36 min |
| Jan 10, 2:13 PM CST | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 26 min |
| Jan 10, 2:22 PM CST | Severe Thunderstorm Warning | SGF | Cedar, Polk | 38 min |
| Jan 10, 2:24 PM CST | Tornado Warning | SGF | Cedar, Polk | 36 min |
| Jan 10, 2:27 PM CST | Special Weather Statement | SGF | Miller | 48 min |
| Jan 10, 2:35 PM CST | Tornado Warning | SGF | Polk | 25 min |
| Jan 10, 2:38 PM CST | Severe Thunderstorm Warning | SGF | Camden, Miller | 37 min |
| Jan 10, 2:45 PM CST | Special Weather Statement | SGF | McDonald | 45 min |
| Jan 10, 2:51 PM CST | Tornado Warning | SGF | Hickory, Polk | 24 min |
| Jan 10, 2:56 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 37 min |
| Jan 10, 3:20 PM CST | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 40 min |
| Jan 10, 3:48 PM CST | Tornado Warning | SGF | Barry, Lawrence, Newton | 27 min |
| Jan 10, 4:03 PM CST | Flash Flood Warning | SGF | Barry, Cedar, Dade, Greene, Jasper, Lawrence and 3 more | 19 hr |
| Jan 10, 4:14 PM CST | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton, Stone | 46 min |
| Jan 10, 4:54 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 66 min |
| Jan 10, 5:01 PM CST | Flash Flood Warning | SGF | Barry, Christian, Dallas, Greene, Laclede, Lawrence and 4 more | 18 hr |
| Jan 10, 5:07 PM CST | Tornado Warning | SGF | Barry, Stone | 23 min |
| Jan 10, 5:33 PM CST | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Maries and 4 more | 17 hr |
| Jan 10, 5:45 PM CST | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster, Wright | 45 min |
| Jan 10, 5:47 PM CST | Tornado Warning | SGF | Greene, Webster | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.